Title: Stability of Runge-Kutta-Pouzet methods for Volterra integro-differential equations with delays
Authors: Huang, Chengming
Vandewalle, Stefan # ×
Issue Date: 2009
Publisher: Springer
Series Title: Frontiers of Mathematics in China vol:4 issue:1 pages:63-87
Abstract: This paper is concerned with the study of the stability of Runge-Kutta-Pouzet methods for Volterra integro-di®erential equations with delays. We are interested in the comparison between analytical and numerical stability regions. First, we focus on scalar equations with real coe±cients. It is
proved that all Gauss-Pouzet methods can retain the asymptotic stability of the analytical solution. Then, we consider multidimensional case. A new stability condition for the stability of the analytical solution is given. Under this condition, the asymptotic stability of Gauss-Pouzet methods is investigated.
ISSN: 1673-3452
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
063-087FMC-08027-HC.pdf Published 600KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science